List of unpublished and accepted articles

XML Single-Point Visibility Constraint Minimum Link Path In Simple Polygons - Accepted in 2019/01/27
M. R. Zarrabi , N. Moghadam Charkari
XML Tracial cyclic Rokhlin property for automorphisms on non-unital simple C*-algebras - Accepted in 2018/09/23
S. Jamali
XML Hyers--Ulam Stability of non--linear Volterra integro--Delay Dynamic System with Fractional Integrable Impulses on Time Scales - Accepted in 2019/01/19
S. O. Shah , A. Zada
XML Coincidence Quasi-Best Proximity Points for Quasi-Cyclic-Noncyclic Mappings in Convex Metric Spaces - Accepted in 2019/01/26
M. Norouzian , A. Abkar
XML N-subalgebras of BCK=BCI-algebras which are induced from hyperfuzzy structures - Accepted in 2019/02/16
H. Bordbar , M. R. Bordbar , R. A. Borzooei , Y. B. Jun
XML On the Graded Primal Avoidance Theorem - Accepted in 2018/12/8
Kh. Al-Zoubi
XML Nearly Rational Frobenius Groups - Accepted in 2018/10/8
S. M. Robati
XML One-point Goppa Codes on Some Genus 3 Curves with Applications in Quantum Error-Correcting Codes - Accepted in 2018/04/25
R. Mohammadi
XML Viewing Some Ordinary Differential Equations from the Angle of Derivative Polynomials - Accepted in 2018/05/26
F. Qi , B. -N. Guo
XML Recognition of $L_{2}(q)$ by the Main Supergraph - Accepted in 2018/07/21
A.R. Khalili Asboei , S. S. Salehi Amiri
XML Some Weighted Integral Inequalities for Generalized Conformable Fractional Calculus - Accepted in 2018/05/8
H. Budak , F. Usta , M. Z. Sarikaya
XML Second Hankel Determinant for a Certain Subclass of 𝝀-Pseudo-Starlike Bi-Univalent Functions - Accepted in 2018/05/8
A. K. Wanas , A. M. Majeed
XML On Contact and Symplectic Lie Algeroids - Accepted in 2018/05/26
E. Nazari , A. Heydari
XML Some Properties of Vector-valued Lipschitz Algebras - Accepted in 2018/12/18
M. Azizi , E. Biyabani , A. Rejali
XML Sharply $(n-2)$-transitive Sets of Permutations - Accepted in 2018/12/3
M. N. Iradmusa
XML Wijsman Statistical Convergence of Double Sequences of Sets - Accepted in 2018/07/25
E. Dündar , F. Nuray , U. Ulusu
XML Fixed Point in Semi-linear Uniform Spaces and Convex Metric Spaces - Accepted in 2018/06/26
A. Rawshdeh , A. Tallafha
XML The Numerical Solution of Some Optimal Control Systems with Constant and Pantograph Delays via Bernstein Polynomials - Accepted in 2018/05/1
N. Ghaderi , M. H. Farahi
XML Erratum‎ " ‎Some result on simple hyper K‎- ‎algebras‎ ", ‎Iranian Journal of Mathematical Sciences and Informatics‎ ‎Vol‎. ‎3‎, ‎No‎. ‎2 (2008)‎, ‎pp‎. ‎29-48 - Accepted in 2018/11/5
S. Madadi- Dargahi , M. A. Nasr-Azadani
XML Existence and Iterative Approximations of Solution for Generalized Yosida Approximation Operator - Accepted in 2018/02/14
M. Akram
XML Stability and Bifurcation of an SIS Epidemic Model with Saturated Incidence Rate and Treatment Function - Accepted in 2018/03/21
R. Kamel Naji , A. Adnan Thirthar
XML Lommel Matrix Functions - Accepted in 2018/01/15
A. Shehata
XML On Subclasses of Analytic and m-Fold Symmetric Bi-Univalent Functions - Accepted in 2018/06/26
A K. Wanas , A. H. Majeed
XML Approximate Solution of Linear Volterra-Fredholm Integral Equations and Systems of Volterra-Fredholm Integral Equations Using Taylor Expansion Method - Accepted in 2018/02/13
M. Didgar , A.R. Vahidi
XML The Dynamical Analysis of a Delayed Prey-Predator Model with a Refuge-Stage Structure Prey Population - Accepted in 2018/07/7
R. Naji , S. Majeed
XML Quotient G-systems and Green's Relations - Accepted in 2017/09/8
S. Ostadhadi-Dehkordi , K. P. Shum
XML Comparing Model-based Versus K-means Clustering for the Planar Shapes - Accepted in 2018/03/6
M. Golalizadeh , H. Jafari
XML On the Prime Spectrum of Torsion Modules - Accepted in 2018/07/30
D. Hassanzadeh-lelekaami
XML Some Classes of Weakly Prime Center Rings - Accepted in 2017/09/27
H. R. Dorbidi
XML Characterization of $mathrm{PSL}(5,q)$ by its Order and One Conjugacy Class Size - Accepted in 2017/08/14
A.R. Khalili Asboei
XML New Integral Inequalities Through the phi-Preinvexity - Accepted in 2018/03/11
B. Meftah
XML On Identities with Additive Mappings in Rings - Accepted in 2017/09/25
A. Z. Ansari
XML The study ‎of ‎S‎ome Boundary Value Problems Including Fractional ‎Partial ‎Differential‎ Equations with non-Local Boundary Conditions - Accepted in 2018/01/15
R. Hossinikomlaei , M. ‎Jahanshahi , A. Pashavand , N. Aliev
XML A Remark on the Nilpotency Class of a Lie Algebra - Accepted in 2017/11/8
H. Safa
XML Copresented Dimension of Modules - Accepted in 2018/03/11
M. Amini , F. Hassani
XML Bounds on $m_r(2,29)$ - Accepted in 2017/09/27
R. Daskalov , E. Metodieva
XML On Complementary Distance Signless Laplacian Spectral Radius and Energy of Graphs - Accepted in 2018/05/26
H. Ramane , G. Gudodagi , V. Manjalapur , A. Alhevaz
XML Local Symmetry of Unit Tangent Sphere Bundle With g- Natural Almost Contact B-Metric Structure - Accepted in 2017/08/1
E. Peyghan , F. Firuzi , Y. Alipour Fakhri
XML Approximation by $(p,q)$-Lupac{s} Stancu Operators - Accepted in 2017/10/25
A. Khan , V. Sharma
XML Chromatic Harmonic Indices and Chromatic Harmonic Polynomials of Certain Graphs - Accepted in 2018/10/2
J. Kok , K.A. Germina
XML On a Metric on Translation Invariant Spaces - Accepted in 2018/09/10
M. Mortazavizadeh , R. Raisi Tousi , R. A. Kamyabi Gol
XML Arithmetic Teichmuller Theory - Accepted in 2017/12/4
A. Rastegar
XML Iterative Process for an α- Nonexpansive Mapping and a Mapping Satisfying Condition(C) in a Convex Metric Space - Accepted in 2018/09/17
H. Fukhar-ud-din
XML Graded r-Ideals - Accepted in 2018/10/8
M. Bataineh , R. Abu-dawwas
XML Some Generalizations of Locally Closed Sets - Accepted in 2017/04/18
Sh. Modak , T. Noiri
XML Common Fixed Point Theorems for Weakly Compatible Mappings by (CLR) Property on Partial Metric Space - Accepted in 2017/07/31
F. Nikbakht Sarvestani , S. M. Vaezpour , M. Asadi
XML Hereditarily Homogeneous Generalized Topological Spaces - Accepted in 2018/05/26
P. Sini
XML A Submodule-Based Zero Divisors Graph for Modules - Accepted in 2017/01/12
Sh. Payrovi , S. Babaei , E. Sengelen Sevim
XML On Skew Cyclic Codes over a Finite Ring - Accepted in 2017/10/8
H. Mousavi , R. Mohammadi , S. Rahimi
XML Linear Resolutions of Powers of Generalized Mixed Product Ideals - Accepted in 2017/02/6
A. Tehranian , R. Moghimipor
XML On the 2-Adjointable Operators and Superstability of Them Between 2-Pre Hilbert $C^*$-module Spaces - Accepted in 2017/09/27
M. Ramezani , H. Baghani
XML Computation of Minimum Hamming Weight for Linear Codes - Accepted in 2018/01/17
E. Rostami
XML Renormalized Solutions for Strongly Nonlinear Elliptic Problems with Lower Order Terms and Measure Data in Orlicz-Sobolev Spaces - Accepted in 2017/08/20
M. El Moumni
XML On the Lie-Santilli Admissibility - Accepted in 2017/11/22
R. Mahjoob , T. Vougioklis
XML z_R-Ideals and z^0_R -Ideals in Subrings of R^X - Accepted in 2017/01/16
M. Parsinia
XML A Modified Degenerate Kernel Method for the System of Fredholm Integral Equations of the Second Kind - Accepted in 2017/02/20
A. Molabahrami
XML Domination and Signed Domination Number of Cayley Graphs - Accepted in 2017/01/18
F. Ramezani , E. Vatandoost
XML Isotropic Constant Dimension Subspace Codes - Accepted in 2017/01/25
F. Bardestani , S. R. Adhami
XML Best Coapproximation in Quotient Spaces - Accepted in 2018/10/2
T. Narang , S. Gupta
XML Deterministic Fuzzy Automaton on Subclasses of Fuzzy Regular ω-Languages - Accepted in 2018/09/3
R. Arulprakasam , V. R. Dare , S. Gnanasekara

© 2019 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb